Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 11, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 1, 2014, 3:56 AM CDT for Cimarron County, Texas County, Oklahoma; 12 counties in Texas. It took effect at Apr 1, 2014, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2014, 3:56 AM CDT (08:56 UTC)
- In effect from
- Apr 1, 2014, 1:00 PM CDT
- Expired
- Apr 1, 2014, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5552 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
375 WWUS84 KAMA 010856 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 356 AM CDT TUE APR 1 2014 OKZ001-002-TXZ001>003-006>008-011>013-016>018-012100- /O.UPG.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/ /O.NEW.KAMA.FW.W.0011.140401T1800Z-140402T0300Z/ /O.NEW.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 356 AM CDT TUE APR 1 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AT SPEEDS AROUND 20 MPH TODAY...AND BETWEEN 20 AND 25 MPH WEDNESDAY...WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT. * TIMING...THIS AFTERNOON AND EVENING...THEN AGAIN WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ003-TXZ004-005-009-010-014-015-019-020-012100- /O.NEW.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 356 AM CDT TUE APR 1 2014 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT. * TIMING...WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
475 WWUS84 KAMA 010916 CCA RFWAMA URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 414 AM CDT TUE APR 1 2014 OKZ001-002-TXZ001>003-006>008-011>013-016>018-012130- /O.UPG.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/ /O.COR.KAMA.FW.W.0011.140401T1800Z-140402T0300Z/ /O.COR.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 414 AM CDT TUE APR 1 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS SUSTAINED AT SPEEDS AROUND 20 MPH TODAY...AND SOUTHWEST WINDS BETWEEN 20 AND 25 MPH ON WEDNESDAY... WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT. * TIMING...THIS AFTERNOON AND EVENING...THEN AGAIN WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ003-TXZ004-005-009-010-014-015-019-020-012130- /O.NEW.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 414 AM CDT TUE APR 1 2014 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...AS LOW AS 5 TO 15 PERCENT. * TIMING...WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
635 WWUS84 KAMA 012005 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 305 PM CDT TUE APR 1 2014 OKZ001-002-TXZ001>003-006>008-011>013-016>018-021000- /O.UPG.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/ /O.NEW.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/ /O.CON.KAMA.FW.W.0011.000000T0000Z-140402T0300Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- 305 PM CDT TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON AND TEXAS. IN TEXAS... DALLAM...SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON... OLDHAM...POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 MPH THIS EVENING...AND SOUTHWEST WINDS BETWEEN 20 AND 25 MPH WITH GUSTS TO 40 MPH WEDNESDAY. * RELATIVE HUMIDITY...LOWEST RELATIVE HUMIDITY VALUES AROUND 10 TO 15 PERCENT THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING...THEN AGAIN WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ003-TXZ004-005-009-010-014-015-019-020-021000- /O.UPG.KAMA.FW.A.0011.140402T1800Z-140403T0300Z/ /O.NEW.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 305 PM CDT TUE APR 1 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
904 WWUS84 KAMA 020144 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 844 PM CDT TUE APR 1 2014 OKZ002-TXZ002-003-007-008-012-013-017-018-021345- /O.CAN.KAMA.FW.W.0011.000000T0000Z-140402T0300Z/ /O.CON.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/ TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-POTTER-CARSON-RANDALL- ARMSTRONG- 844 PM CDT TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING FOR CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. * AFFECTED AREA...IN OKLAHOMA...TEXAS. IN TEXAS...SHERMAN... HANSFORD...MOORE...HUTCHINSON...POTTER...CARSON...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 MPH THIS EVENING...AND SOUTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 40 MPH WEDNESDAY. * RELATIVE HUMIDITY...LOWEST RELATIVE HUMIDITY VALUES AROUND 25 TO 30 PERCENT THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ001-TXZ001-006-011-016-021345- /O.CON.KAMA.FW.W.0011.000000T0000Z-140402T0300Z/ /O.CON.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 844 PM CDT TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTH TO SOUTHWEST WINDS AROUND 20 MPH THIS EVENING...AND SOUTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 40 MPH WEDNESDAY. * RELATIVE HUMIDITY...LOWEST RELATIVE HUMIDITY VALUES AROUND 10 TO 15 PERCENT THROUGH 10 PM THIS EVENING. RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING...AND THEN AGAIN WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ003-TXZ004-005-009-010-014-015-019-020-021345- /O.CON.KAMA.FW.W.0012.140402T1700Z-140403T0300Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- 844 PM CDT TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...BEAVER. IN TEXAS...OCHILTREE... LIPSCOMB...ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS SUSTAINED AROUND 20 MPH WITH HIGHER GUSTS. * RELATIVE HUMIDITY...AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ ANDRADE FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 1, 12:53 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 1, 12:53 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1253 AM CDT TUE APR 1 2014
.AVIATION...
FOR THE 06Z TAFS...LITTLE CHANGE TO PREVIOUS AVIATION AFD REASONING.
SFC COLD FRONT HAS PUSHED THRU ALL TERMINAL SITES WITH NE WINDS IN
ITS WAKE. RETURN FLOW IS EXPECTED TO COMMENCE LATE TUES MORNING...WITH
S TO SW WINDS INCREASING IN SPEED AROUND MID AFTERNOON TUESDAY. SOME
HIGH LEVEL CLOUDS ALSO EXPECTED THRU LATE TUESDAY EVENING.
ANDRADE
&&
.PREV DISCUSSION... /ISSUED 812 PM CDT MON MAR 31 2014/
UPDATE...
HAVE ALLOWED THE RED FLAG WARNING AND FIRE DANGER STATEMENT TO EXPIRE
ON SCHEDULE AT 8 PM CDT. EVEN THOUGH RELATIVE HUMIDITY VALUES ARE
STILL BELOW 20 PERCENT AT THIS TIME...WINDS HAVE DIMINISHED MARKEDLY.
RH VALUES WILL SLOWLY INCREASE THIS EVENING AND TONIGHT AS A WEAK
COLD FRONT CONTINUES MOVING SOUTH ACROSS THE AREA AND TEMPERATURES
COOL WITH THE ONSET OF NIGHTFALL. THE FIRE WEATHER WATCH ISSUED
EARLIER FOR TUESDAY FOR THE WESTERN TWO THIRDS OF THE FCST AREA LOOKS
QUITE PLAUSIBLE AND NO CHANGES ARE PLANNED AT THIS TIME. REMAINING
WEATHER ELEMENTS FOR TNGT ARE FINE AT THE MOMENT. UPDATED PRODUCTS OUT AS
SOON AS POSSIBLE.
ANDRADE
PREV DISCUSSION... /ISSUED 645 PM CDT MON MAR 31 2014/
AVIATION...
FOR THE 00Z TAFS...A WEAK COLD FRONT WILL CONTINUE MOVING SOUTH
ACROSS THE TERMINAL SITES THIS EVENING...WITH WINDS BECOMING NE TO E.
RETURN FLOW IS THEN EXPECTED TO COMMENCE LATER TUESDAY MORNING...WITH
WINDS BECOMING S TO SW AND INCREASING IN SPEED TUESDAY AFTERNOON. SOME
HIGH LEVEL CLOUDS ARE ALSO ANTICIPATED ON OCCASION THROUGH LATE TUESDAY
AFTERNOON.
ANDRADE
PREV DISCUSSION... /ISSUED 330 PM CDT MON MAR 31 2014/
DISCUSSION...
ONLY A FEW CHANGES HAVE BEEN MADE TO EARLIER FORECAST. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS DAILY THROUGH THURSDAY STILL
EXPECTED. SLIGHT CHANCE OF LIGHT RAIN RETAINED FOR FAR NORTHERN
SECTIONS WEDNESDAY NIGHT AND THURSDAY. HAVE INTRODUCED AREAS OF
BLOWING DUST ACROSS MOST OF THE TEXAS PANHANDLE FOR THURSDAY.
MODELS IN SOMEWHAT BETTER AGREEMENT FOR THE WEEKEND. HAVE
INTRODUCED SLIGHT CHANCE THUNDERSTORMS AREA WIDE FOR SATURDAY NIGHT
AND SUNDAY. SOUTHEAST LOW-LEVEL FETCH EXPECTED TO ALLOW MODEST
MOISTURE RETURN AS LONGWAVE TROF MOVES INTO THE AREA. REMAINING
PERIODS WILL BE KEPT DRY. 03
COCKRELL
FIRE WEATHER...
MARGINAL CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THROUGH EARLY
THIS EVENING ACROSS THE WESTERN...CENTRAL...AND SOUTHERN TEXAS
PANHANDLE. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED ON TUESDAY AFTERNOON AND EVENING. HAVE EXPANDED THE FIRE
WEATHER WATCH TO INCLUDE THE WESTERN TWO THIRDS OF THE TEXAS AND
OKLAHOMA PANHANDLES ON TUESDAY. ELEVATED TO CRITICAL FIRE WEATHER
CONDTIONS ARE EXPECTED WEDNESDAY AND THURSDAY ACROSS MAINLY THE TEXAS
PANHANDLE. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED FRIDAY THROUGH MONDAY. 03
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&Hazardous weather outlook, Apr 1, 3:56 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 356 AM CDT TUE APR 1 2014 OKZ001>003-TXZ001>020-012100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 356 AM CDT TUE APR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES WHERE RED FLAG WARNINGS ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER IS EXPECTED TO BE WIDESPREAD OVER ALL OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AFTERNOON AND EVENING. ELEVATED TO CRITICAL FIRE WEATHER AGAIN WILL BE POSSIBLE OVER THE SOUTHERN HALF OF THE TEXAS PANHANDLE THURSDAY. IN ADDITION...WEST TO NORTHWESTERLY WINDS MAY AT TIMES REACH SUSTAINED WINDS AROUND 35 MPH THURSDAY AND THURSDAY EVENING. THESE WINDS MAY RESULT IN PATCHY BLOWING DUST AND LIMITED VISIBILITIES. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SATURDAY NIGHT AND SUNDAY. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON AND EVENING THROUGH THURSDAY.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 3:56 AM CDT | Fire Weather Watch | AMA | Beaver, Cimarron, Texas | 11 hr |
| Apr 1, 3:05 PM CDT | Red Flag Warning | AMA | Beaver, Cimarron, Texas | 31 hr |
Nearby
Red Flag Warnings in Texas, 2014Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.